# SDR ASOA2015032012438

- Difficulty date: March 18, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 26,279 hours, 18,515 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Contaminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

SMOKE AFT LAV WARNING AFTER TAKEOFF.  A DISTINCT ODOR WAS NOTICED THROUGHOUT THE ENTIRE ACFT WHICH SMELLED LIKE SOMETHING WAS BURNING.  ACFT RETURNED TO DEPARTURE  AFTER T/O.  PERFORMED ENGINE DRYOUT IAW AMM 72-00-00 TO DRY COMPRESSOR WASH FLUID.
